# SDR CA970422028

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Brake Assembly
- Part number: 11472
- Condition: Worns
- Location: Nr 1
- Part time: 6,157 hours
- Component: Goodyear
- Stage of operation: LD
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

(CAN) ON DEPARTURE AND LANDING CREW NOTED A VIBRATION FROM THE MAIN LANDING GEAR. ALSO ON APPROACH CREW HAD TO CYCLE GEAR TO GET GREEN NOSE LANDING GEAR LIGHT. MAIN WHEELS CHECKED FOR ROTATION AND SECURITY. ALSO NOSE LANDING GEAR RETRACTION SWITCH AND DOWN LOCK MECHANISM WERE CHECKED AND CONNECTOR INSPECTED. NO DISCREPANCIES. AIRCRAFT FERRIED WITH GEAR DOWN. #1 BRAKE REPLACED DUE TO WORN TO LIMITS.
